Algebraic independence of the values of power series generated by linear recurrences

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)177-190
Number of pages14
JournalActa Arithmetica
Volume74
Issue number2
Publication statusPublished - 1996

Fingerprint

Algebraic Independence
Linear Recurrence
Power series

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Algebraic independence of the values of power series generated by linear recurrences. / Tanaka, Takaaki.

In: Acta Arithmetica, Vol. 74, No. 2, 1996, p. 177-190.

Research output: Contribution to journalArticle

@article{9a25454025c844699f41c94cbc0221fd,
title = "Algebraic independence of the values of power series generated by linear recurrences",
author = "Takaaki Tanaka",
year = "1996",
language = "English",
volume = "74",
pages = "177--190",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "2",

}

TY - JOUR

T1 - Algebraic independence of the values of power series generated by linear recurrences

AU - Tanaka, Takaaki

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0039648485&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039648485&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0039648485

VL - 74

SP - 177

EP - 190

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 2

ER -